• 827sweetp's Avatar

    827sweetp asked a questionOvarian and Fallopian Tube Cancer

    neuropathy

    6 answers
    • IKickedIt's Avatar
      IKickedIt

      I had such severe neuropathy and side effects from one particular chemo drug that I stopped receiving it after 2/3rds of my treatments. As my oncologist says, it's the drug that keeps on giving. He said for many people, neuropathy can worsen before it starts resolving, and I found that to be the case.

      Over the past 7 years, the neuropathy resolved the most during the first two years after treatment, then slowed to a crawl, and after 5 years, my oncologist told me I wouldn't see any improvement, but I have. Very, very slight improvement, but in the past 2 years, I've started to feel cold on my feet again (still can't feel heat). I'm OK where I'm at now, but any improvement is nice (although honestly, I almost wish I didn't feel the cold, it's actually painful...hoping that will subside). My hands are probably at 90% normal and my feet are about 75% normal, although honestly, I don't really remember what "normal" is.

      almost 2 years ago
    • kalindria's Avatar
      kalindria

      Mine has never gone away. Hasn't gotten worse since I stopped the Taxol but it's still here nearly 5 years later. The good news is: so am I!

      almost 2 years ago
    • lauraM's Avatar
      lauraM

      https://www.mskcc.org/cancer-care/patient-education/nail-cooling-during-treatment-taxane-based-chemotherapy

      At Mskcc they are Using ice on my hands and feet during treatment has helped. If anyone is starting treatment, it is worth asking or looking into it

      7 months ago
  • 827sweetp's Avatar

    827sweetp started following

    Question: neuropathy

  • 827sweetp's Avatar

    827sweetp shared an experience

    Side Effects (Fatigue (tiredness))

  • 827sweetp's Avatar

    827sweetp shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • 827sweetp's Avatar

    827sweetp shared an experience

    Procedure or Surgery (Abdominal hysterectomy)

  • 827sweetp's Avatar

    827sweetp shared an experience

    Oh No (Just Diagnosed)